# SDR 04FDEA01616

- Difficulty date: November 13, 2003
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10
- Aircraft serial: 47803
- Aircraft time: 57,729 hours, 26,049 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horiaz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER - RIGHT LOWER FRONT SPAR CAP CORROSION.  SPAR CAP SECTION REPLACEMENT IAW FEDEX EO 8-5510-7-4302 (REF FEDEX NRC N1075).
